The maximum average bite force for a given jaw length
Article first published online: 23 MAR 2009
Journal of Zoology
Volume 214, Issue 2, pages 295–306, February 1988
How to Cite
Greaves, W. S. (1988), The maximum average bite force for a given jaw length. Journal of Zoology, 214: 295–306. doi: 10.1111/j.1469-7998.1988.tb04723.x
- Issue published online: 23 MAR 2009
- Article first published online: 23 MAR 2009
- Accepted 26 May 1987
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!